Regularization of the Cauchy problem for matrix factorizations of the Helmholtz equation in an unbounded domain

Davron Aslonqulovich Juraev, Nazira Mohubbat Mammadzada, Juan Diaz Bulnes, Shashi Kant Gupta, Gulsum Allahyar Aghayeva, Vagif Rza Ibrahimov

Article ID: 2895
Vol 2, Issue 2, 2024
DOI: https://doi.org/10.54517/mss.v2i2.2895
Received: 20 August 2024; Accepted: 13 October 2024; Available online: 4 November 2024; Issue release: 15 November 2024

VIEWS - 385 (Abstract)

Download PDF

Abstract

In this paper, a regularized solution to the Cauchy problem for matrix factorization of the Helmholtz equation in a three-dimensional unbounded domain is constructed explicitly based on the Carleman matrix. When solving applied problems, in addition to an approximate solution, the derivative of the approximate solution is found. It is assumed that the solution to the problem exists and is continuously differentiable in a closed domain with precisely specified Cauchy data. An explicit formula for continuing the solution and its derivative is established, as well as a regularization formula for the case when, under the specified conditions, instead of the original Cauchy data, their continuous approximations with a specified error in the uniform metric are given. As a result, the stability of the solution to the Cauchy problem in the classical sense is estimated.


Keywords

ill-posed tasks; the Cauchy problem; conditional correctness; explicit formula; unbounded domain


References

1. Hadamard J. The Cauchy problem for linear partial differential equations of hyperbolic type. Dover Publications; 1978.

2. Tikhonov AN. On the solution of ill-posed problems and the method of regularization. Dokl. Akad. Nauk SSSR. 1963; 151(3): 501-504.

3. Lavrent’ev MM. On the Cauchy problem for second-order linear elliptic equations. Reports of the USSR Academy of Sciences. 1957; 112(2); 195-197.

4. Lavrent’ev MM. On some ill-posed problems of mathematical physics. Springer; 1962.

5. Aizenberg LA. Carleman’s formulas in complex analysis. Springer; 1990.

6. Carleman T. Les fonctions quasi analytiques. AbeBooks.fr; 1926.

7. Goluzin GM, Krylov VM. The generalized Carleman formula and its application to the analytic continuation of functions. Sbornik, Mathematics. 1933; 40(2): 144-149.

8. Yarmukhamedov SH. On the Cauchy problem for Laplace’s equation. Dokl. Akad. Nauk SSSR. 1977; 235(2): 281-283.

9. Yarmukhamedov SH. On the extension of the solution of the Helmholtz equation Reports of the Russian Academy of Sciences. 1997; 357(3): 320-323.

10. Niyozov IE. On the continuation of the solution of systems of equations of the theory of elasticity. Uzbek Mathematical Journal. 2015; (3): 95-105.

11. Niyozov IE. Regularization of a nonstandard Cauchy problem for a dynamic Lame system. Russian Math. (Iz. VUZ). 2020; 64(4): 44-53.

12. Niyozov IE. The Cauchy problem of couple-stress elasticity in R3. Global and Stochastic Analysis. 2022; 9(2): 27-42.

13. Sattorov EN, Ermamatova FE. On continuation of solutions of generalized Cauchy–Riemann system in an unbounded subdomain of multidimensional space. Russian Math. (Iz. VUZ). 2021; 65(2): 22-38.

14. Juraev DA. The Cauchy problem for matrix factorizations of the Helmholtz equation in an unbounded domain. Siberian Electronic Mathematical Reports. 2017; 14: 752-764. doi: 10.17377/semi.2017.14.064

15. Juraev DA. On the Cauchy problem for matrix factorizations of the Helmholtz equation in an unbounded domain in R^2. Siberian Electronic Mathematical Reports. 2018; 15: 1865-1877. doi: 10.33048/semi.2018.15.151

16. Kythe PK. Fundamental solutions for differential operators and applications. Birkhauser; 1996.

17. Tarkhanov NN. Stability of the solutions of elliptic systems. Funct. Anal. Appl. 1985; 19(3): 245-247. doi: 10.1007/BF01076639

18. Tarkhanov NN. The Cauchy problem for solutions of elliptic equations. Wiley VCH; 1995.

19. Arbuzov EV, Bukhgeim AL. The Carleman formula for the Helmholtz equation on the plane. Siberian Mathematical Journal. 2006; 47(3):425-432. doi: 10.1007/s11202-006-0055-0

20. Arbuzov EV, Bukhgeim AL. The Carleman formula for the Maxwell’s equations on a plane. Siberian Electronic Mathematical Reports. 2008; 5: 448–455.

Refbacks

  • There are currently no refbacks.


Copyright (c) 2024 Authors

License URL: https://creativecommons.org/licenses/by/4.0/